# SDR 03FDEA01377

- Difficulty date: August 8, 2003
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11
- Aircraft serial: 48554
- Aircraft time: 40,034 hours, 5,966 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: ARC70561
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD FLAP VANE NR 4 FITTING FWD HOLE FOUND CORROSION.  RT WING OUTBD FLAP VANE NR 4 FITTING FWD HOLE CARRIED OUT REPAIR AS   PER EA  1-5750-71794 (WINGS - RIGHT AND LEFT OUTBOARD FLAP - NR 4 FITTING SUPPORT   VANE TO TRACK CORROSION).
